BibTeX record conf/tlca/ManzonettoP11

download as .bib file

@inproceedings{DBLP:conf/tlca/ManzonettoP11,
  author    = {Giulio Manzonetto and
               Michele Pagani},
  editor    = {C.{-}H. Luke Ong},
  title     = {B{\"{o}}hm's Theorem for Resource Lambda Calculus through Taylor
               Expansion},
  booktitle = {Typed Lambda Calculi and Applications - 10th International Conference,
               {TLCA} 2011, Novi Sad, Serbia, June 1-3, 2011. Proceedings},
  series    = {Lecture Notes in Computer Science},
  volume    = {6690},
  pages     = {153--168},
  publisher = {Springer},
  year      = {2011},
  url       = {https://doi.org/10.1007/978-3-642-21691-6\_14},
  doi       = {10.1007/978-3-642-21691-6\_14},
  timestamp = {Tue, 14 May 2019 10:00:41 +0200},
  biburl    = {https://dblp.org/rec/conf/tlca/ManzonettoP11.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics